Advertisement

On minimum problems for families of functionals

  • 20 Accesses

  • 2 Citations

Sommario

Per una famiglia { | λ ∈ ⁁} di funzionali reali definiti in uno spazio metricoX e dipendenti da un parametro λ ∈ ⁁, dove ⁁ è uno spazio topologico, si pone il problema di come si comporta, al variare di λ, l'insieme dei punti di minimo di Iλ. Lo studio di tale problema è l'oggetto del presente lavoro e il risultato principale è dato dal Teorema1.

References

  1. [1]

    V. K. Ivanov,About non-correctly posed problems, Matematiceskij Sbornik, Vol. 61, No. 2, (1963), (in russian).

  2. [2]

    A. N. Tichonov,On the stability of functional optimization problem, U.R.S.S., Computational Mathematies and Mathematical Physics, Vol. 16, No. 4, (1966).

  3. [3]

    M. Furi andA. Vignoli,About well-posed optimization problems for functional in metric spaces, Journal of Optimization Theory and Applications, Vol. 5, No. 3, (1970).

  4. [4]

    C. Kuratowski,Topologie, « Monografie Matematyczne, tom. 20, Warszawa, (1958).

  5. [5]

    T. Van Der Walt,Fixed and almost fixed points, Mathematisch Centrum Amsterdam, Mathematical Centre Tracts, 1, (1967).

  6. [6]

    M. Furi eM. Martelli,Successioni di trasformazioni in uno spazio metrico e punti fissi, Rendiconti Accademia Nazionale Lincei, Vol. XLVII, No. 1–2, (1969).

  7. [7]

    M. Furi andA. Vignoli,A fixed point theorem in complete metric spaces, Bollettino Unione Matematica Italiana, Serie IV, No. 4–5, (1969).

  8. [8]

    -- -- and -- --,Fixed points for densifying mappings, Rendiconti Accademia Nazionale Lincei, Vol. XLVII, No. 6, (1969).

  9. [9]

    P. Zecca,Un teorema di esistenza per l'elemento unito di un sistema di trasformazioni funzionali, Rend. Acc. Sc. Fis. Mat. Napoli, Vol. XXXV, (1968), pp. 27–46.

  10. [10]

    C. Scorza Dragoni,Elementi uniti di trasformazioni funzionali e teoremi di dipendenza continua, Atti Istituto Veneto di Scienze, Lettere e Arti, Vol. XCIX, (1939), pp. 147–151.

Download references

Author information

Additional information

Entrata in Redazione il 3 marzo 1970.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Furi, M., Martelli, M. & Vignoli, A. On minimum problems for families of functionals. Annali di Matematica 86, 181–187 (1970) doi:10.1007/BF02415718

Download citation

Keywords

  • Minimum Problem